I have been using Depo for 3 almost 4 years now, I have always gotten them on time. This time she popped a blood vessel when she stuck me in the arm, which never has happened before. Since the shot I have had a lot of numbness and tingly in arms and legs. A lot of it and it comes on sudden and random. Its getting more frequent. Should I be worried?
30 Dec 2011
It will hurt a lot less if given into the buttock. It creates a reservoir within the body, and so is best put into the fattiest area possible.
It's possible the needle has hit a nerve, but it's equally possible that the tingliness is something totally different. I would speak to your doctor about it, to be safe.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Hi, I am new. I have searched the internet on interactions depo may have with some herbs. I am 45 and started drinking hibiscus tea 3 weeks ago to ...
1 answer • 5 Jun 2011
I've been off of Depo-Provera for two years now, and I am having very irregular menstrual cycles and
... having problems with getting pregnant. Is it possible that this could still be an effect of the shot? All of my other hormones are normal
2 answers • 30 Nov 2012
I am 25 years old. I had been taking pills for a year now but my BP soared high so i stopped the pill. My blood sugar is slightly elevated as well ...
2 answers • 7 Dec 2012
for about 3 weeks. 12 days before my next shot I started bleeding had the shot and then I started very heavy bleeding like standing up and gushing, ...
1 answer • 8 Mar 2013
I got my first shot of depo January 31 and was suppose to go back 3 months later and? never did. I just want to know when will I bet able to get ...
1 answer • 26 Jul 2013